# SDR AALA20030797

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transformer
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 385 - DFW-SJC - ON CLIMB-OUT, FLAP INDICATION SPLIT.  LEFT 0 DEGREES, RIGHT 8 DEGREES WITH NO ABNORMAL FLIGHT CONDITIONS.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED RT INST XFMR CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND REPLACED T1-20 TRANSFORMER AS A PRECAUTIONARY MEASURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
